S-divisible modules over domains.
Forum mathematicum, Tome 4 (1992) no. 6, pp. 383-394
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{FORUM_1992__4_6_141682,
author = {Laszlo Fuchs and Luigi Salce},
title = {S-divisible modules over domains.},
journal = {Forum mathematicum},
pages = {383--394},
year = {1992},
volume = {4},
number = {6},
zbl = {0767.13001},
url = {http://geodesic.mathdoc.fr/item/FORUM_1992__4_6_141682/}
}
Laszlo Fuchs; Luigi Salce. S-divisible modules over domains.. Forum mathematicum, Tome 4 (1992) no. 6, pp. 383-394. http://geodesic.mathdoc.fr/item/FORUM_1992__4_6_141682/